Skip to Content

Can sudden withdrawal from klonopin cause hallucinations?

Question is Closed
Report Favorite

Answers (1)

2 May 2013

Sudden withdrawal from Klonopin can not only cause hallucinations but more seriously it can cause seizures. Klonopin should not be discontinued abruptly, but should be tapered off slowly over time.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Any expeiences of klonopin withdrawal? How long it lasts, and symptoms?

It seems for me to be increasing at the 2 week point rather than subsiding, and anxiety is through the roof. Wondering if its just my anxiety thats ...

3 answers 1 Dec 2009

Can ativan, in small doses (.05 mg every 30-36 hours) cause hallucinations?

i was prescribed .05-1 mg every six hours as needed 2/6/11; i am having hallucinations that are not unpleasant; they are lucid, and i know i am ...

3 answers 24 Feb 2011

Will I ever be able to be off klonopin n?

I've been takin klonopin with a bunch of other medications like lexapro Prozac and whenever they take me off the klonopin I have withdrawal ...

2 answers 21 Jul 2013

Anxiety - I was on Klonopin 0.5 mg?

I was on Klonopin 0.5 mg and am going through withdrawal symptoms right now, but I am also on Prozac 10mg and it's been almost 4 weeks. When can ...

2 answers 7 Nov 2013

Mirapex - I have been on a low dose of pramipexole and am phasing out because of severe?

... hallucinations. How can I reverse this hallucination problem??? Was on 0.25 mg 3 times a day. Reduced to 2 times; then 1 time. After today 0 per ...

1 answer 18 May 2015